I take (4) pills a day. But yesterday I took my valtrex pill and within hours afterward. I started itching, and my Vision was blurred beyond compare. Is there? Anyone that is taking this medication? Have these symptoms? I need to know? Please help me.
No responses have yet been posted. Add your response to this question.
- Valtrex Information for Consumers
- Valtrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valtrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I found a prescription for Valtrex in my boyfriend's name. We've been together for several months &?
Posted 11 Sep 2009 • 4 answers
Posted 6 Aug 2012 • 2 answers
Posted 9 Jun 2013 • 1 answer
Taking Famvir & am Fatigued, irritated eyes,white spots inside mouth, appetite loss, Doc said I'm ok
Posted 22 Aug 2013 • 1 answer
Posted 2 Jul 2014 • 1 answer